# SDR SWAA2021072719600

- Difficulty date: September 30, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL 141 LW CRACK; P/N 453A2510-20 / RECEIVED NEW PANEL 141LW AT AFT CARGO COMPARTMENT P/N 453A2510-20; NEW PANEL TO BE INSTALLED ON T/C JPANEL-141-CLOSE
